Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 36, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 13, 2011, 5:38 PM MDT for Cascade County, Judith Basin County, Meagher County, Montana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2011, 5:38 PM MDT (23:38 UTC)
- Expired
- Jul 13, 2011, 6:30 PM MDT
- In force
- 52 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Cascade County, MT, Judith Basin County, MT, Meagher County, MT
The radar
The Great Falls radar (KTFX), 39 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 1:45 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 11.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
178 WUUS55 KTFX 132338 SVRTFX MTC013-045-059-140030- /O.NEW.KTFX.SV.W.0036.110713T2338Z-110714T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 538 PM MDT WED JUL 13 2011 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CASCADE COUNTY IN CENTRAL MONTANA... WEST CENTRAL JUDITH BASIN COUNTY IN CENTRAL MONTANA... NORTH CENTRAL MEAGHER COUNTY IN CENTRAL MONTANA... * UNTIL 630 PM MDT * AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 25 MILES SOUTHEAST OF CASCADE...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BELT. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4743 11092 4706 11063 4689 11128 4713 11152 TIME...MOT...LOC 2338Z 244DEG 24KT 4706 11125 $$ JOH
2 follow-up statements
060 WWUS55 KTFX 132359 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 559 PM MDT WED JUL 13 2011 MTC013-045-059-140030- /O.CON.KTFX.SV.W.0036.000000T0000Z-110714T0030Z/ CASCADE MT-JUDITH BASIN MT-MEAGHER MT- 559 PM MDT WED JUL 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR EXTREME NORTH CENTRAL MEAGHER...WEST CENTRAL JUDITH BASIN AND EAST CENTRAL CASCADE COUNTIES... AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF MONARCH...OR 29 MILES SOUTH OF GREAT FALLS...MOVING NORTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BELT PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4724 11129 4743 11092 4706 11063 4695 11106 TIME...MOT...LOC 2359Z 244DEG 24KT 4712 11106 $$ JOH
036 WWUS55 KTFX 140022 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 622 PM MDT WED JUL 13 2011 MTC013-045-059-140033- /O.EXP.KTFX.SV.W.0036.000000T0000Z-110714T0030Z/ CASCADE MT-JUDITH BASIN MT-MEAGHER MT- 622 PM MDT WED JUL 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL MEAGHER...WEST CENTRAL JUDITH BASIN AND EAST CENTRAL CASCADE COUNTIES WILL EXPIRE AT 630 PM MDT... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4724 11129 4743 11092 4706 11063 4695 11106 TIME...MOT...LOC 0023Z 244DEG 24KT 4719 11085 $$ JOH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:12 PM MDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 13, 1:12 PM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 112 PM MDT WED JUL 13 2011 .DISCUSSION... TONIGHT THROUGH FRIDAY...RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AS A MOIST AND UNSTABLE AIRMASS WITH DIFFLUENT FLOW ALOFT CONTINUES TO RESIDE OVER THE REGION. THE BIGGEST THREATS WILL BE HEAVY RAINFALL WITH FLASH FLOODING POTENTIAL ALONG WITH STRONG AND GUSTY WINDS. ACTIVITY WILL DIMINISH LATE THIS EVENING WITH PARTLY CLOUDY SKIES OVERNIGHT. ON THURSDAY...SOUTHWEST FLOW ALOFT AND INSTABILITY WILL RESULT IN A SIMILAR SCENARIO WITH AFTERNOON CONVECTION LIKELY WITH THE GREATEST THREAT OVER SOUTHWEST AND PARTS OF CENTRAL MONTANA. HOWEVER...MORE CLOUDS MAY KEEP HIGH TEMPERATURES COOLER WHICH MAY LOWER THE SEVERE POTENTIAL. BY FRIDAY...THE CHANCES FOR AFTERNOON THUNDERSTORMS WILL DECREASE AS THE UPPER-LEVEL LOW THAT HAS BEEN OVER THE PACIFIC NORTHWEST SHIFTS NORTHWARD INTO SOUTHERN ALBERTA. HAVE THUS LOWERED POPS TO SLIGHT CHANCE AND CHANCE ACROSS THE AREA. MLS FRIDAY NIGHT THROUGH WEDNESDAY...EXPECT A FEW SHOWERS/THUNDERSTORMS TO CONTINUE TO AFFECT THE REGION INTO THE START OF THE WEEKEND...AS A WEAK UPPER LEVEL DISTURBANCE MOVES NORTHEAST THROUGH THE AREA ON SATURDAY. HOWEVER...THE CHANCES FOR PRECIPITATION WILL GENERALLY BE DIMINISHING BY THE EVENING HOURS. THEN FOR SUNDAY THROUGH TUESDAY...THE REGION WILL GENERALLY BE UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE OF HIGH PRESSURE. LITTLE TO NO PRECIPITATION IS EXPECTED OVER THE PLAINS...WITH A SMALL CHANCE FOR AN ISOLATED MOUNTAIN THUNDERSTORM CONTINUING. FOR NEXT WEDNESDAY...THE GFS/EC HAVE FAIRLY OPPOSITE SOLUTIONS...WITH THE GFS BEING WARM/MOSTLY DRY...WHILE THE EC HAS A TROF OF LOW PRESSURE OVER THE REGION...RESULTING IN COOLER WEATHER AND A GOOD CHANCE FOR RAIN. FOR NOW...WENT WITH THE DRY/WARM GFS...AS A SUMMER TIME UPPER LEVEL RIDGE IS USUALLY SLOW TO BREAK DOWN. IN TERMS OF TEMPERATURES...EXPECT A SEASONABLE DAY ON SATURDAY...THEN A GRADUAL WARMING TREND CAN BE EXPECTED FROM SUNDAY THROUGH TUESDAY. BY TUESDAY...AFTERNOON TEMPERATURES WILL AVERAGE BETWEEN 5 AND 10 DEGREES ABOVE NORMAL. THE WARM TEMPERATURES ARE EXPECTED TO CONTINUE INTO NEXT WEDNESDAY. BRUSDA && .AVIATION... UPDATED 1730Z. VFR CONDITIONS SHOULD PREVAIL AT ALL TAF SITES FOR A MAJORITY OF THE FORECAST PERIOD. A RELATIVELY MOIST AND UNSTABLE AIRMASS WILL SLOWLY MOVE ACROSS THE AREA THROUGH THE PERIOD. EXPECT A FEW ISOLATED THUNDERSTORMS OVER THE AREA BEFORE 20Z...WITH THE THUNDERSTORM ACTIVITY BECOMING MORE WIDESPREAD AFTER 22Z TODAY. EXPECT ABOUT 1/2 HOUR PERIODS OF MODERATE TO HEAVY RAINFALL AND REDUCED VISIBILITIES IN HEAVIER STORMS. THE STORMS WILL START TO EXIT NORTH CENTRAL MONTANA BY 8Z THURSDAY. BRIEF IFR/MVFR CONDITIONS WILL BE LIKELY IN/NEAR ANY THUNDERSTORMS. SUK && .PRELIMINARY POINT TEMPS/POPS... GTF 56 78 53 82 / 60 30 30 10 CTB 55 76 49 77 / 60 30 20 10 HLN 56 79 53 83 / 50 30 20 20 BZN 52 82 49 84 / 30 30 20 20 WEY 45 74 40 74 / 30 20 10 20 DLN 51 77 49 79 / 30 30 30 20 HVR 60 82 55 84 / 60 30 30 10 LWT 56 80 52 80 / 40 30 30 10 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 13, 1:56 PM MDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 156 PM MDT WED JUL 13 2011 MTZ009>013-044>047-049>051-053>055-142000- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON- JUDITH BASIN-FERGUS-BROADWATER-MEAGHER-GALLATIN- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE REGION. A FEW STORMS MAY BECOME STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL...SMALL HAIL...AND GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ008-014-015-048-052-142000- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- SOUTHERN ROCKY MOUNTAIN FRONT-JEFFERSON- 156 PM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORM WATCH 639 IS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR BEAVERHEAD...MADISON...JEFFERSON...BROADWATER COUNTIES. WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH LOCALLY HEAVY RAINFALL...HAIL AND GUSTY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO OCCUR AGAIN ON THURSDAY WITH A CHANCE FOR ISOLATED STRONG TO SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 4:36 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 436 PM MDT WED JUL 13 2011 MTZ012-013-050-132315- CASCADE MT-CHOUTEAU MT-JUDITH BASIN MT- 436 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JUDITH BASIN... SOUTHERN CHOUTEAU AND EASTERN CASCADE COUNTIES UNTIL 515 PM MDT... AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES WEST OF GEYSER...OR 25 MILES WEST OF STANFORD...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS OFEXTREME EASTERN CASCADE...EXTREME NORTHWESTERN JUDITH BASIN AND EXTREME SOUTHERN CHOUTEAU COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4763 11071 4752 11028 4717 11064 4724 11089 TIME...MOT...LOC 2236Z 206DEG 23KT 4730 11071 GUSTAFSON
Special weather statement, Jul 13, 4:55 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 455 PM MDT WED JUL 13 2011 MTZ013-050-051-140000- CHOUTEAU MT-FERGUS MT-JUDITH BASIN MT- 455 PM MDT WED JUL 13 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JUDITH BASIN...SOUTHERN FERGUS AND EXTREME SOUTHEASTERN CHOUTEAU COUNTIES UNTIL 600 PM MDT... AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STANFORD TO 11 MILES SOUTH OF LEWISTOWN...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...STANFORD... LEWISTOWN...DENTON...BENCHLAND...MOCCASIN...COFFEE CREEK... FORESTGROVE...DANVERS AND HILGER. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4683 10945 4717 11058 4750 10998 4714 10872 TIME...MOT...LOC 2255Z 238DEG 24KT 4711 11023 4691 10945 GUSTAFSON
Local storm report, Jul 13, 5:02 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
502 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL RAYNESFORD 47.27N 110.73W
07/13/2011 M1.00 INCH JUDITH BASIN MT PUBLIC
ONE INCH DIAMETER HAIL REPORTED BETWEEN 430 PM AND 445
PM MDT IN THE TOWN OF RAYNESFORD.
&&
COULSTONLocal storm report, Jul 13, 5:27 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
527 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 14 SW STOCKETT 47.22N 111.39W
07/13/2011 E0.25 INCH CASCADE MT TRAINED SPOTTER
HEAVY RAIN... SMALL HAIL... AND BRIEF VERY STRONG WIND
GUSTS REPORTED.
0440 PM TSTM WND GST 14 SW STOCKETT 47.22N 111.39W
07/13/2011 E60 MPH CASCADE MT TRAINED SPOTTER
HEAVY RAIN... SMALL HAIL... AND BRIEF VERY STRONG WIND
GUSTS REPORTED.
&&
GUSTAFSONLocal storm report, Jul 13, 5:31 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
531 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 13 ESE CRAIG 47.00N 111.71W
07/13/2011 M0.50 INCH CASCADE MT CO-OP OBSERVER
PEA TO MARBLE SIZE HAIL...OR ONE QUARTER TO ONE HALF
INCH DIAMETER HAIL...OCCURRED BETWEEN 500 PM AND 515 PM
MDT. THERE WAS ALSO 0.44 INCHES OF RAINFALL WITH THE
STORM.
&&
COULSTONLocal storm report, Jul 13, 5:33 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
533 PM MDT WED JUL 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL 7 SW HIGHWOOD 47.50N 110.88W
07/13/2011 E0.25 INCH CASCADE MT TRAINED SPOTTER
65 TO 70 MPH WINDS... SMALL HAIL... AND HEAVY RAIN
REPORTED.
0533 PM TSTM WND GST 7 SW HIGHWOOD 47.50N 110.88W
07/13/2011 E70 MPH CASCADE MT TRAINED SPOTTER
65 TO 70 MPH WINDS... SMALL HAIL... AND HEAVY RAIN
REPORTED.
&&
GUSTAFSONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:48 PM MDT | Special Weather Statement | TFX | Blaine | 57 min |
| Jul 12, 7:15 PM MDT | Special Weather Statement | TFX | Hill | 45 min |
| Jul 12, 7:39 PM MDT | Special Weather Statement | TFX | Hill | 51 min |
| Jul 12, 8:23 PM MDT | Special Weather Statement | TFX | Beaverhead | 37 min |
| Jul 13, 12:26 AM MDT | Special Weather Statement | TFX | Fergus | 49 min |
| Jul 13, 1:06 PM MDT | Special Weather Statement | TFX | Teton | 39 min |
| Jul 13, 1:28 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 62 min |
| Jul 13, 1:33 PM MDT | Flash Flood Watch | TFX | 10 hr | |
| Jul 13, 1:38 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 35 min |
| Jul 13, 2:18 PM MDT | Special Weather Statement | TFX | Glacier | 42 min |
| Jul 13, 2:25 PM MDT | Special Weather Statement | TFX | Teton | 50 min |
| Jul 13, 2:27 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 48 min |
| Jul 13, 2:32 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 18 min |
| Jul 13, 2:40 PM MDT | Special Weather Statement | TFX | Cascade | 50 min |
| Jul 13, 2:42 PM MDT | Special Weather Statement | TFX | 48 min | |
| Jul 13, 2:51 PM MDT | Special Weather Statement | TFX | Glacier | 39 min |
| Jul 13, 3:02 PM MDT | Severe Thunderstorm Warning | TFX | Glacier | 43 min |
| Jul 13, 3:32 PM MDT | Special Weather Statement | TFX | Judith Basin | 43 min |
| Jul 13, 3:32 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 43 min |
| Jul 13, 3:47 PM MDT | Flash Flood Warning | TFX | Judith Basin | 3 hr |
| Jul 13, 3:51 PM MDT | Special Weather Statement | TFX | Cascade | 39 min |
| Jul 13, 3:56 PM MDT | Severe Thunderstorm Warning | TFX | Cascade | 49 min |
| Jul 13, 4:06 PM MDT | Special Weather Statement | TFX | Toole | 39 min |
| Jul 13, 4:08 PM MDT | Severe Thunderstorm Warning | TFX | Liberty, Toole | 52 min |
| Jul 13, 4:11 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 49 min |
| Jul 13, 4:36 PM MDT | Special Weather Statement | TFX | Judith Basin | 39 min |
| Jul 13, 4:39 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark, Meagher | 66 min |
| Jul 13, 4:55 PM MDT | Special Weather Statement | TFX | Fergus | 65 min |
| Jul 13, 5:00 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin | 45 min |
| Jul 13, 5:16 PM MDT | Severe Thunderstorm Warning | TFX | Fergus | 44 min |
| Jul 13, 5:27 PM MDT | Areal Flood Advisory | TFX | Jefferson, Lewis and Clark | 2 hr |
| Jul 13, 5:39 PM MDT | Special Weather Statement | TFX | Blaine | 51 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.